Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Does Loratadine cause an increase in Blood Pressure?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Will Loratadine cause an increase in Blood Pressure? I have taken the med only two days. My BP is normally very good. It is now 170/75.
Posted Sat, 8 Feb 2014 in Medicines and Side Effects
Answered by Dr. Kerry Pottinger 27 minutes later
Brief Answer: Not likely to raise BP. Detailed Answer: Hi, Thank you for using Healthcare Magic. Loratadine is not known to cause an increase in blood pressure. Your current blood pressure is slightly raised however, it would be advisable to monitor your blood pressure over a few days before making any decisions about the need for treatment. I hope this is of help. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor